# SDR SWAA2023080184156

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 50,330 hours, 30,270 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FFIBER GLASS FLOOR PANEL HAS 14 CRACK AND 2 FAR FROM THE EDGE /FASTENER.<[01] INSPECTED AND REPAIRED THE AFT CARGO FLOOR PANEL IAW AMM 25-52-00
